Approximation of modulus, periods and values of Jacobi elliptic functions

  • G.M. Barabash Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
  • Ya.M. Kholyavka Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: simultaneous approximations, Jacobi elliptic function
Published online: 2014-12-22

Abstract


Let $sn_i (z)$, $i=1,2$,  be algebraically independent Jacobi elliptic functions. We obtain an estimation of a simultaneous approximation of modulus of these functions, their periods, arbitrary number $\alpha$ and the values of each of these functions at the periods of the other function and at the point $\alpha$.

Article metrics
PDF downloads: 87
Abstract views: 265
How to Cite
(1)
Barabash G., Kholyavka Y. Approximation of Modulus, Periods and Values of Jacobi Elliptic Functions. Carpathian Math. Publ. 2014, 6 (2), 191-195.